# SDR ASAA2018110426723

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,225 hours, 12,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21468
- Condition: Failed
- Location: Ac Bay
- Part time: 16,015 hours, 4,905 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RECALL L PACK LIGHT ILLUMINATED GOES OUT WITH MASTER CAUTION RESET RAN QRH. GROUNDED - YES. REMOVED AND REPLACED LT TCV IAW AMM TASK 21-51-10-000-801 AND REPLACED WITH TASK 21-51-10-400-801 BONDING CHECK IS GOOD ON THE GROUND WIRE BITE CHECK GOOD NO LEAKS NOTED WITH SOAP CHECK.
